Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from aortic stenosis. Narrowing valve. Feeling breathless and lightheaded. Advice?

I have aortic stenosis . It s at 0.7 I m told. Last year it was at 0.9. Valve is narrowing because I had radiation for BC in 1976 . No symptoms other than on occasion light headed and when walking fast I get breathless . Is it time? And what kind of valve. I have a murmur. I am told my heart muscle is strong. YYYY@YYYY
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This level is CRITICAL stenosis... It is better operated now / especially when the ventricular function is good...
What kind of valve - depends on the cause, age and co-morbidities...No details here - even the age and gender are not given... The one clinically examining and investigating will be the best to decide...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor